# SDR ABXA000199

- Difficulty date: April 20, 2000
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N903AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47427
- Aircraft time: 51,465 hours, 56,460 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 59203192
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 30 CRACKED AT LEFT FLANGE, STATION 231.  REPAIRED IAW ABX REA D953-36554MR.
